# SDR AALA201904039004

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 77,005 hours, 9,207 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Clogged
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY AREA AND LAVATORY 4FL AND 4FR SMELLED VERY BAD OF HUMAN FECES. RUGS CLEANED, BUT NO HELP. MAINTENANCE UNCLOGGED AND DISINFECTED DRAIN LINE PER AMM 38-31-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
